MathSciNet Relay Station
MathSciNet bibliographic data
MR219420 (36 #2502) 02.77
McLaughlin, T. G. A theorem on intermediate reducibilities. Proc. Amer. Math. Soc. 19 1968 87–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement